Dirichlet operators with variable coefficients in L p-spaces of functions of infinitely many variables

V Liskevich, Z Sobol, M Röckner

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)
Translated title of the contributionDirichlet operators with variable coefficients in L p-spaces of functions of infinitely many variables
Original languageEnglish
Pages (from-to)487 - 502
JournalInfinite Dimensional Analysis, Quantum Probability
Volume2
Publication statusPublished - 1999

Cite this